# SDR IPXA2021020565352

- Difficulty date: February 5, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N613UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64259
- Aircraft time: 9,020 hours, 1,296 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Misinstalled
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A**ATB - NO EMERG DECL'D-LANDED W/NO INCIDENT-AC TAKEN OOS** AFTER GEAR HANDLE RAISED EICAS MSGS GEAR TILT & GEAR DOOR SYNOPTIC SHOWED LH INBD BODY GEAR AMBER TILT & DOOR NOT CLOSED, GEAR DOOR MSG INTERMITTENT FOR 5 MIN, THEN SHOWED CLOSED SPEED MAINTAINED BELOW 250 KIAS GEAR.FOUND L/H BODY GEAR STRUT IMPROPERLY SERVICED ALSO FOUND EVADENCE OF L/H BODY M/L/G TIRE RESTED ON L/H BODY GEAR DOOR DUE TO IMPROPER SERVICING R/R L/H BODY GEAR SCHRADER VALVE IAW MM 32-13-3 SERVICED BODY GEAR IAW 12-15-04 PERFORMED PHASE 1A AND PHASE 1B INSPECTION FOR AN IMPROPERLY SERVICED SHOCK
